3 doctors weighed in:
27 y/old m. I am always hot, I mean always. Constant sweating and I wake up at least 2 a week from profusely sweating. I am taking celexa (citalopram)?
3 doctors weighed in

2 doctors agree
In brief: Yup
Sweating is a common side effect of taking celexa (citalopram).
The reaction being described seems more severe than usual but it can happen. Not having had this symptom before taking Celexa (citalopram) would make it even more likely that it was due to the celexa (citalopram). If it goes away after stopping Celexa (citalopram) that would also confirm that it is the side effect. Discussion about a replacement medication with your doctor is in order.

In brief: Yup
Sweating is a common side effect of taking celexa (citalopram).
The reaction being described seems more severe than usual but it can happen. Not having had this symptom before taking Celexa (citalopram) would make it even more likely that it was due to the celexa (citalopram). If it goes away after stopping Celexa (citalopram) that would also confirm that it is the side effect. Discussion about a replacement medication with your doctor is in order.
Dr. Michael Blumenfield
Dr. Michael Blumenfield
Thank
Dr. Alan Ali
Psychiatry
In brief: Celexa (citalopram)
Consult your doctor about adjusting dose or timing of taking celexa (citalopram).

In brief: Celexa (citalopram)
Consult your doctor about adjusting dose or timing of taking celexa (citalopram).
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors